# SDR SWAA070300

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 71,228 hours, 50,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RIGHT WING INBOARD FORE FLAP UPPER SURFACE DELAMINATED AT OUTBOARD END.  REPAIRED FORE FLAP PER SRM.
